# SDR CA140826019

- Difficulty date: August 18, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwc PW545B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Not Reported
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, P
- Precautionary procedure: E, D

## Discrepancy

(CAN) DURING REVENUE FLIGHT WHILE TAXIING, PILOT NOTICED AN ERRATIC RISE IN ITT INDICATION. AS ITT STARTED TO RAPIDLY RISE THE PILOT ELECTED TO SHUTDOWN THE ENGINE.  PILOT DRY MOTORED THE ENGINE IAW CHECKLIST. AT THIS POINT, THE AIRCRAFT BEHIND, NOTIFIED GROUND THAT THERE SEEMED TO BE AN ENGINE FIRE. PILOT REPORTED THAT IT WAS THE ONLY INDICATION THAT THEY HAD OF POSSIBLE FIRE. PILOT THEN TAXIED BACK TO RAMP ON REMAINING ENGINE. PILOT NOTICED SMOKE WHILE AT RAMP AND DRY MOTORED THE ENGINE ONCE MORE.
